# SDR UIEA2019010700037

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,267 hours, 19,456 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 2 STATUS MSG.( C/W FIM 26-16-01 OPS CHECKS NORMAL.  )
